# SDR FDEA200908032873

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP FWD INBD HINGE FITTING LWR OTBD ATTACH HOLE SPOT FACE FOUND CORROSION.  REWORKED AS PER E.A. 1-5750-132702, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
